Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 55, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 24, 2007, 1:41 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 1:41 PM EDT (17:41 UTC)
- Expired
- Apr 24, 2007, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 241741 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 141 PM EDT TUE APR 24 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LEVY AND CITRUS COUNTIES FOR FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE AND DRY AIR PERSISTS OVER THE AREA TODAY...RESULTING IN LOW RELATIVE HUMIDITY VALUES THE REST OF THIS AFTERNOON AND EVENING. FLZ039-042-250000- /O.NEW.KTBW.FW.W.0055.070424T1741Z-070425T0000Z/ LEVY-CITRUS- 141 PM EDT TUE APR 24 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE RELATIVE HUMIDITY HAS FALLEN BELOW 35 PERCENT IN MANY SPOTS ACROSS LEVY AND CITRUS COUNTIES THIS AFTERNOON. THESE DRY CONDITIONS WILL CONTINUE THE REST OF THIS AFTERNOON AND INTO THIS EVENING...WITH FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED ACROSS THE WARNED AREA. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 24, 9:37 AM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 24, 9:37 AM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 937 AM EDT TUE APR 24 2007 .DISCUSSION...DRY AND STABLE CONDITIONS CONTINUE WITH MAINLY SUNNY SKIES AND MODERATE HUMIDITIES. THE 12Z SOUNDING SHOWS AMPLE DRY AIR ABOVE 3000 FEET OR SO...AND THIS MAY RESULT IN FEWER CLOUDS THAN PREVIOUSLY ANTICIPATED. I WILL UPDATE THE GRIDS TO SHOW LESS CLOUDINESS...BUT NO ZONE UPDATE WILL BE REQUIRED. TEMPERATURES ARE CLIMBING INTO THE LOWER 70S NOW...A BIT AHEAD OF SCHEDULE...BUT WE STILL EXPECT TO TOP OUT IN THE MIDDLE 80S THIS AFTERNOON. && .AVIATION...MORNING SOUNDING SUGGESTS FLAT CU REST OF THIS MORNING AND AFTERNOON WITH BASES AROUND 4K FT. CANT RULE OUT A FEW SPOTS WHERE IT GOES BROKEN WITH STRATO CU...BUT IN ANY EVENT VFR FLT CATEGORIES THE REST OF TODAY THROUGH TONIGHT. && .MARINE...WINDS ARE CURRENTLY EASTERLY AROUND 10 KNOTS IN THE EASTERN GULF...AND SEAS SHOULD REMAIN AROUND 2 FEET OR LESS THROUGH THE DAY. NO MAJOR CHANGES PLANNED FOR THE LATE MORNING COASTAL WATERS FORECAST. && .FIRE WEATHER...DIFFICULT FIRE WEATHER FORECASTS AHEAD AS SEVERAL FACTORS COME INTO PLAY. DRY AIR REMAINS AT FAIRLY LOW LEVELS IN WEST CENTRAL FLORIDA...AS SHOWN BY THE 12Z TBW SOUNDING. EAST COAST SOUNDINGS SHOW A DEEPER MOIST LAYER...AND THIS SHOULD ADVECT EASTWARD WITH TIME. MIXING HAS ALREADY BEGUN TO ERODE THE CLOUDS THAT ARE MOVING INTO OUR SOUTHERN COUNTIES...WHICH MEANS WE ARE TAPPING INTO THE DRY AIR. TBW SOUNDING SUPPORTS DEW POINTS BETWEEN 45 AND 50 DEGREES WITH MODEST MIXING...AND THIS WOULD RESULT IN RED FLAG CONDITIONS AWAY FROM ANY SEA BREEZE INFLUENCE. MY CONFIDENCE IN EXPERIENCING MORE THAN 4 HOURS OF CRITICAL RELATIVE HUMIDITIES TODAY IS TOO LOW TO ISSUE ANY WARNINGS AT THIS TIME. IF THE DEEPER MOISTURE ALONG THE EAST COAST DOES NOT MOVE ACROSS THE STATE TODAY...THEN A SHORT FUSED RED FLAG WARNING WILL HAVE TO BE ISSUED LATER THIS MORNING OR VERY EARLY IN THE AFTERNOON. && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && JILLSON/PETRO
Hazardous weather outlook, Apr 24, 4:52 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 452 AM EDT TUE APR 24 2007 FLZ039-042-043-048>052-055>057-060>062-065-241400- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 452 AM EDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE NEXT SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE FRIDAY AND SATURDAY AS A COLD FRONT STALLS JUST NORTH OF THE AREA. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SHARP
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.